RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 643–657 (Mi mz3896)  

Lefschetz Numbers for Maps of Fiber Spaces

D. V. Artamonov

M. V. Lomonosov Moscow State University

Abstract: Expressions for the Lefschetz numbers of maps of fiber spaces in terms of those of maps of the fibers and the base are obtained. A similar problem is considered for Lefschetz coincidence numbers.

Keywords: Lefschetz number, map of fiber spaces, Euler characteristic, Leray sheaf, Lefschetz coincidence number, spectral sequence, CW-complex, Poincaré duality

DOI: https://doi.org/10.4213/mzm3896

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 601–614

Bibliographic databases:

UDC: 515.142.22
Received: 23.07.2007

Citation: D. V. Artamonov, “Lefschetz Numbers for Maps of Fiber Spaces”, Mat. Zametki, 84:5 (2008), 643–657; Math. Notes, 84:5 (2008), 601–614

Citation in format AMSBIB
\Bibitem{Art08}
\by D.~V.~Artamonov
\paper Lefschetz Numbers for Maps of Fiber Spaces
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 643--657
\mathnet{http://mi.mathnet.ru/mz3896}
\crossref{https://doi.org/10.4213/mzm3896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500631}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 601--614
\crossref{https://doi.org/10.1134/S0001434608110011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749094286}


Linking options:
  • http://mi.mathnet.ru/eng/mz3896
  • https://doi.org/10.4213/mzm3896
  • http://mi.mathnet.ru/eng/mz/v84/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:283
    Full text:106
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020